# SDR RAIA00501025

- Difficulty date: January 11, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,891 hours, 14,002 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5662- PHL- BLEED LEAK NR 2 INFLIGHT, CHECKLIST ENGINE SHUTDOWN.  MAINTENANCE COULD NOT DUPLICATE ON GROUND, INSPECTED BLEED SYSTEM FOR LEAKS, CHECK GOOD.
